Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Addition to my note on semi-simple rings


Author: Oscar Goldman
Journal: Bull. Amer. Math. Soc. 53 (1947), 956
DOI: https://doi.org/10.1090/S0002-9904-1947-08914-X
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1021--1027
MathSciNet review: 0022836
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08914-X

American Mathematical Society